| Catalog Number |
5950009 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
06/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2021) is considered to be a best estimate.This emdr represents the bard ventralex st (device 2).An additional supplemental emdr was submitted to represent the bard ventralex st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2016 ¿ patient was diagnosed with symptomatic ventral incisional hernia thereby underwent open repair with implant of ventralex st mesh (device 1).Per operative notes, ¿the fascial defect was small.Adhesions and sac were removed and small sized ventralex st mesh was placed posterior to fascia and secured with sutures.¿ (b)(6) 2021 ¿ patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of ventralex st (device 2).Per operative notes, ¿a palpable reducible upper midepigastric subxiphoid incisional hernia from trocar placement for gallbladder surgery was noted.A large piece of ventralex st mesh (device 2) was placed in the abdominal cavity tacked and sutured.¿ (b)(6) 2022 - patient was diagnosed with symptomatic recurrent ventral incisional hernia thereby underwent open repair with implant of ventralex st (device 3).Per operative notes, ¿hernia from the old trocar scar was noted and sac was dissected.A small sized ventralex st mesh (device 3) was placed over the defect and secured circumferentially with sutures.¿.